# SDR COMA2011112150092

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 36,680 hours, 32,068 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX624379
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 24,719 hours, 21,009 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O FROM EVV RECEIVED GEAR DISAGREE, NOSE GEAR DID NOT MOVE.  EMERGENCY DECLARED, QRH FOLLOWED, A/C RETURNED TO EVV LANDED SAFELY.  REMOVED AND REPLACED HYD SYSTEM 3A PUMP.  OPS CHECK GOOD.
